# SDR JJBA20210806032

- Difficulty date: August 6, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 35,912 hours, 22,622 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 14571009409
- Condition: Loose
- Location: Aileron Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON CONTROLS LOOSE IN FLIGHT.  REMOVED AND REPLACED LT UPPER AILERON CABLE (WING SECTION).
